MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PRESTIGE® CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDICS PRESTIGE® CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 6972650
Medical Device Problem Codes Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient via manufacturer representative regarding a patient having a prestige lp disc that was put in her cervical spine for osteoporosis.It was reported that the patient had x-ray on (b)(6) 2023, disc space collapsed and implant moved into the vertebral body.Patient is experiencing pain and numbness in her hand and arm.Patient had osteoporosis at the time the disc put in and it failed not even 2 years later.  no further information available.
 
Additional Manufacturer Narrative
H3 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.E3: initial reporter is a patient medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PRESTIGE® CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key18569434
Report Number1030489-2024-00059
Device Sequence Number8491838
Product Code MJO
UDI-Device Identifier00613994493675
UDI-Public00613994493675
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P090029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6972650
Device Catalogue Number6972650
Device Lot Number0799458W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date01/24/2024
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale